MathSciNet Relay Station
MathSciNet bibliographic data
MR1949352 17A30
Bai, Chengming; Meng, Daoji A Lie algebraic approach to Novikov algebras. J. Geom. Phys. 45 (2003), no. 1-2, 218–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement